# SDR USAA011297

- Difficulty date: September 10, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 44,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .5 INCH, BS 178 WL 213 RBL 6 AND WL 207 LBL 1.  INSTALLED REPAIR DOUBLER PER EO 5300V153.  (M)
